It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Medical advice for Hypothetical?

page: 1
0

log in

join
share:

posted on Dec, 13 2006 @ 04:32 PM
link   
Hypothetically, what are your thoughts on the following symptoms? I realize that probably no one here is a Doctor, and that the best thing to do would be to ask a Doctor, but this is just a hypothetical to get some feedback on whether anybody is familiar with anything like this.
================================================

Symptoms:
Migraines, Heartburn, Sensitive stomach, Fatigue, Frequent urination, Discolorations on the skin.
----------------------------------------------------------------------
Migraines; Strong pain in the temple and behind the eyes.

Heartburn; Severe heartburn very frequent, sometimes for days at a time.

Sensitive stomach; Stomach gets VERY upset when even a SHOT of alcohol is taken, nausea when migraines get worse, vomiting and dizziness from BAD migraines.

Fatigue; Often tired or worn out.

Frequent urination; Self explained.

Discolorations on the skin; discolored "splotches" on skin, mostly around neck, armpits, shoulders, and elbows. Discolored spots seem to have unusual odor.
--------------------------------------------------------------------------------
NOTES:

Fatigue might be due to work schedule, but problem seems to get worse rather than better, as it should if person just needed to "get used to" the schedule.

Migraines were previously diagnosed as being related to vision, but because of WHEN person gets migraines, and the variety of conditions that cause them, I doubt they are solely caused by eye strain.

First noticed discolorations in 2002. Aside from the occasional migraine, this was the first symptom.

Stomach gets upset a little less often now and Heartburn has been less frequent and severe last 3-4 months. Heartburn and stomach problems possibly related.




posted on Dec, 14 2006 @ 07:04 AM
link   
25 views and not a single reply? Nobody here has any idea what these symptoms could mean? Does it make a difference if I state blood pressure?

Systolic: Hypertension
Diastolic: Normal

I don't know the actual numbers to go with it, but there you go.

[edit on 14-12-2006 by Nicotine1982]



posted on Dec, 14 2006 @ 08:21 AM
link   
I'm not a doctor but my suggestion (other than going to see a real doctor!) would be to eat as much plain (Bulgarian) yoghurt as you can get and as much fresh fruit as possible. I suffered from severe migraines and stomach ailments (no skin problems) for about 10 years and have found (after trying everything the doc threw at me) that increasing my intake of plain yoghurt to at least one little tub a day and increasing my fruit intake so that I have at least one citrus, one banana, one apple and a half a melon every day. I very rarely get headaches now and my stomach has settled down nicely. Oh yes! I also cut out all wheat and dairy products other than the yoghurt which had a dramatic effect on my stomach. Anyway, should you give it a try, keep it up for at least 3 months and if you want to throw in the towel after than then so be it.



posted on Dec, 17 2006 @ 11:17 PM
link   
Just a thought--have you had your liver or kidneys checked? The discoloration of the skin and frequent urination make me lean in that direction, primarily kidneys with the blood pressure issues. I'd strongly suggest getting some bloodwork done.



posted on Dec, 18 2006 @ 05:07 PM
link   

Originally posted by Nicotine1982
Hypothetically, what are your thoughts on the following symptoms? I realize that probably no one here is a Doctor, and that the best thing to do would be to ask a Doctor, but this is just a hypothetical to get some feedback on whether anybody is familiar with anything like this.
================================================

Symptoms:
Migraines, Heartburn, Sensitive stomach, Fatigue, Frequent urination, Discolorations on the skin.
----------------------------------------------------------------------
Migraines; Strong pain in the temple and behind the eyes.

Heartburn; Severe heartburn very frequent, sometimes for days at a time.

Sensitive stomach; Stomach gets VERY upset when even a SHOT of alcohol is taken, nausea when migraines get worse, vomiting and dizziness from BAD migraines.

Fatigue; Often tired or worn out.

Frequent urination; Self explained.

Discolorations on the skin; discolored "splotches" on skin, mostly around neck, armpits, shoulders, and elbows. Discolored spots seem to have unusual odor.
--------------------------------------------------------------------------------
NOTES:

Fatigue might be due to work schedule, but problem seems to get worse rather than better, as it should if person just needed to "get used to" the schedule.

Migraines were previously diagnosed as being related to vision, but because of WHEN person gets migraines, and the variety of conditions that cause them, I doubt they are solely caused by eye strain.

First noticed discolorations in 2002. Aside from the occasional migraine, this was the first symptom.

Stomach gets upset a little less often now and Heartburn has been less frequent and severe last 3-4 months. Heartburn and stomach problems possibly related.

You don't say what ago you are..
Your stomach upsets, heartburn and migraines could all well be connected. I would try an exclusion diet by eliminating diary and chocolate first. Coffee also. Keep a diary for a month.
Your BP..Wouldn't worry too much about that as yet. It is the diastolic going above 100 is worrying. Many people have a normal high systolic.
Frequency of micturation/urination can also be normal for some people. Diet can also effect it.
The dicolouration--whats it like? Is it red? Is the skin broken? Is it peeling?
Does it ooze? Have you seen a dermatologist? Have you had allergy testing?
U2U me if you wish!



posted on Dec, 18 2006 @ 05:21 PM
link   
We really need to be careful.
I'm no lawyer, but ATS probably won't encourage layman medical advice in their forum.


Now, to show the complexity of my character, I will provide layman medical advice in this forum:


Extreme heartburn, nausea, and fatigue can be indicators for an aortic aneurysm. If you are having pain in your chest or back you should see a physician RIGHT AWAY.



posted on Dec, 18 2006 @ 09:11 PM
link   

Originally posted by Nicotine1982

Symptoms:
Migraines, Heartburn, Sensitive stomach, Fatigue, Frequent urination, Discolorations on the skin.
----------------------------------------------------------------------
Migraines; Strong pain in the temple and behind the eyes.

Heartburn; Severe heartburn very frequent, sometimes for days at a time.

Sensitive stomach; Stomach gets VERY upset when even a SHOT of alcohol is taken, nausea when migraines get worse, vomiting and dizziness from BAD migraines.

Fatigue; Often tired or worn out.

Frequent urination; Self explained.

Discolorations on the skin; discolored "splotches" on skin, mostly around neck, armpits, shoulders, and elbows. Discolored spots seem to have unusual odor.
--------------------------------------------------------------------------------


Is there any damage to your spine, do you have scoliosis? There is something wrong with your central nervous system. That is the only problem that could show that many symptoms.



posted on Dec, 18 2006 @ 09:19 PM
link   
I'm going to move this over to health and wellness, perhaps in that forum you might get some advice.



posted on Dec, 19 2006 @ 08:57 AM
link   


We really need to be careful.
I'm no lawyer, but ATS probably won't encourage layman medical advice in their forum.





Hypothetically, what are your thoughts on...

I realize that probably no one here is a Doctor, and that the best thing to do would be to ask a Doctor, but this is just a hypothetical...

Not asking for layman medical advice, just want your thoughts on the matter.

Age would hypothetically be 24, the discoloration is in splotches that appear to be a yellow or orange colour. At least, they would hypothetically.



posted on Dec, 24 2006 @ 08:26 AM
link   
Hypothetically I would suggest seeing a doctor for allergy tests..
Good Luck and have a greet Christmas.




top topics



 
0

log in

join